Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 499, NWS Jackson, MS

August 13, 2012Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 13, 2012, 8:09 AM CDT for Sunflower County, Mississippi. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2012, 8:09 AM CDT (13:09 UTC)
Expired
Aug 13, 2012, 9:15 AM CDT
In force
66 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Sunflower County, MS

The radar

The Memphis radar (KNQA), 177 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:33 AM CDTTSTM WND DMGRuleville, MSTREE DOWN ON NORTH BOWDEN AVENUE.
Aug 13, 8:35 AM CDTTSTM WND DMGRuleville, MSLARGE LIMB BROKEN OUT OF TREE AT THE LOCAL HOSPITAL AS RELAYED BY RULEVILLE FIRE CHIEF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1586 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WUUS54 KJAN 131309
SVRJAN
MSC133-131415-
/O.NEW.KJAN.SV.W.0499.120813T1309Z-120813T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
809 AM CDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...DREW...

* UNTIL 915 AM CDT

* AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES WEST OF ROME TO 11 MILES WEST OF BLAINE MOVING EAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DODDSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3399 9045 3398 9044 3359 9045 3361 9067
      3362 9066 3399 9065 3399 9050
TIME...MOT...LOC 1309Z 271DEG 22KT 3402 9064 3362 9069

$$

JA
1 follow-up statement
593 
WWUS54 KJAN 131340
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
840 AM CDT MON AUG 13 2012

MSC133-131415-
/O.CON.KJAN.SV.W.0499.000000T0000Z-120813T1415Z/
SUNFLOWER MS-
840 AM CDT MON AUG 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN SUNFLOWER COUNTY...

AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PARCHMAN TO BLAINE MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DODDSVILLE AND ROME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3399 9045 3398 9044 3359 9045 3361 9067
      3362 9066 3399 9065 3399 9050
TIME...MOT...LOC 1340Z 276DEG 17KT 3389 9053 3360 9056

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:50 AM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Aug 13, 3:50 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 AM CDT MON AUG 13 2012

...FEW STRONG TO SEVERE STORMS POSSIBLE NORTH TODAY...
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...AFTER A RATHER DRY
WEEKEND...RAIN CHANCES RETURN TODAY. WATER VAPOR IMAGERY/RUC
ANALYSIS SHOWS A SHORTWAVE TROUGH AXIS OVER THE CENTRAL PLAINS THAT
WILL SWING EAST ACROSS THE MS VALLEY AND TO THE OH/TN VALLEYS TODAY.
THIS TROUGH WILL SUPPORT A SURFACE LOW NOTED OVER MISSOURI EARLY
THIS MORNING THAT WILL TRACK TO THE SOUTHERN GREAT LAKES REGION BY
TUESDAY MORNING. THE TRAILING COLD FRONT WILL APPROACH OUR NW ZONES
BY THIS EVENING AND SLOWLY MOVE ACROSS OUR CWA TONIGHT AND TUESDAY.
WAA AHEAD OF THE SYSTEM WILL INCREASE OVER OUR AREA TODAY AND BRING
AN INCREASE OF DEEP MOISTURE BACK ACROSS OUR WHOLE CWA. A RATHER DRY
AIRMASS WITH MID 60 DEW POINTS AND A PW BELOW AN INCH AND A HALF
STILL RESIDED OVER THE NORTHEAST HALF OF OUR CWA EARLY THIS MORNING.
BY AFTERNOON LOWER 70 DEW POINTS AND A PW CLOSER TO TWO INCHES IS
EXPECTED TO BE BACK ACROSS THE CWA. LOCAL RADARS ALREADY SHOW SOME
CONVECTION OVER OUR NW ZONES. HIRES MODELS INDICATE THIS ACTIVITY
WILL GRADUALLY DISSIPATE THIS MORNING ALONG THE HIGHWAY 82 CORRIDOR
AND ALLOW FOR HEATING BY AFTN. HIGHS WILL BE NEAR NORMAL IN THE
LOWER 90S TODAY. THIS HEATING WILL CONTRIBUTE TO MLCAPES OF
2000-2500J/KG...6.5C MID-LEVEL LAPSE RATES AND VERTICAL TOTALS NEAR
27C OVER OUR DELTA REGION AHEAD OF THE FRONT. STRONG TO SEVERE
STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING MAINLY
OVER THE DELTA REGION BUT ALSO ALONG THE HIGHWAY 82 CORRIDOR AND AS
FAR SOUTH AS INTERSTATE 20. DAMAGING WIND GUSTS WILL BE THE MAIN
RISK WITH NICKEL TO QUARTER SIZED HAIL SECONDARY. THERE WILL BE A
NOTED DECREASE IN CONVECTION WITH THE LOSS OF DAYTIME HEATING AND
THE EASTWARD SHIFT OF THE UPPER TROUGH AXIS BUT...ACTIVITY WILL BE
POSSIBLE THOUGH THE NIGHT INTO TUESDAY AS THE COLD FRONT DRIFTS
SOUTH THROUGH THE CWA. THE GFS IS FARTHEST SOUTH WITH THE FRONT
TUESDAY AFTERNOON...BUT THE FRONT IS STILL EXPECTED TO STALL NEAR
THE I-20 CORRIDOR BY TUESDAY EVENING. DAYTIME HEATING WILL
CONTRIBUTE TO DEVELOPMENT OF STORMS ALONG AND SOUTH OF THE BOUNDARY
TUESDAY. A FEW STRONG STORMS WILL BE POSSIBLE AT LEAST ACROSS OUR
SOUTHEAST MOST ZONES TUESDAY AFTERNOON. NW FLOW ALOFT WILL REMAIN
ACROSS OUR AREA THROUGH TUESDAY NIGHT. MODELS INDICATE ANOTHER
SHORTWAVE IN THE FLOW ALOFT AND THE DEVELOPMENT OF CONVECTION ALONG
THE STALLED BOUNDARY UPSTREAM OF OUR CWA. WL CARRY GFS MOS POPS FOR
NOW AS THE CONVECTION LOOKS TO HOLD OFF UNTIL WEDNESDAY. /22/

.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...PERIODS OF
SHOWERS/TSTORMS EXPECTED WITH ACTIVITY LINGERING INTO PORTIONS OF
THE OVERNIGHTS DURING THE LONG TERM. RAIN/TSTORM CHANCES GO UP
FRIDAY AS AN APPROACHING COOL FRONT IMPACTS THE REGION.

GOOD AGREEMENT AMONGST THE NWP SUITE THIS MORNING WITH LONG TERM
CHARACTERIZED BY ERN CONUS TROUGHING /WITH SUBTLE EMBEDDED S/WV'S
ACROSS LOWER MS VALLEY/ THAT WILL AID IN EXTENDING DIURNAL
SHOWER/TSTORM ACTIVITY INTO OVRNGT HOURS. WEDNESDAY WILL BE A
RECOVERY DAY AS SLY MOISTURE RETURN INFILTRATES NORTH ACROSS SW/W
ZONES WHERE GREATEST POPS HAVE BEEN PLACED. ENHANCED ZONAL TO WNW
FLOW WED INTO THURS ALONG WITH AN PROGGED EMBEDDED S/WV WILL ALLOW
FOR SOME DIURNAL ACTIVITY (ALSO ASSOCIATED WITH A WEAK WARM FRONT
MOVING NORTH) TO LINGER OVRNGT. AN ACTIVE SEA-BREEZE LOOKS ON TAP
FOR THURS WITH PULSE AIRMASS TSTORMS EXPECTED DURING AFTN ACROSS THE
REST OF THE REGION WITH SOME PSBL ENHANCEMENT OF STRENGTH/ LONGEVITY
FROM A PROGGED S/WV PER GFS/EC.

PWATS OF 1.8-2.0" WILL BE IN PLACE ACROSS ENTIRE REGION BY FRIDAY AS
SFC LOW ACROSS OHIO RIVER VALLEY CREATES STRONG SLY FLOW. ATTENDANT
COOL FRONT WILL APPROACH REGION BY FRI AFTN-FRI NGT, ALLOWING FOR
GREATEST COVERAGE OF SHOWERS/TSTORMS OF THE PERIOD. LAPSE
RATES/SHEAR/WIND FLOW APPEAR LOW AT THIS TIME FOR ANY ORGANIZED
SEVERE RISK AND WILL KEEP LONG-TERM HWO CLEAR. TEMPS SHOULD BE
COOLER FRI/SAT GIVEN GREATER CLOUD/RAIN COVERAGE WITH HIGHS IN UPPER
80S. DEPENDING OF COVERAGE, SOME AREAS MAY ONLY MAKE IT LOW TO MID
80S, WHICH WOULD BE 3-7F BELOW AVERAGE FOR MID AUGUST.

EXPECT RAIN/TSTORMS TO CONTINUE THROUGH THE OVRNGT FRI INTO SAT AS
FRONT SLOWLY SHIFTS SOUTH TOWARDS HWY-82/I-20 CORRIDOR. GFS NOT AS
BULLISH IN BRINGING THE FRONT ALL THE WAY THROUGH WITH EC AGREEING.
HAVE UPPED/EXTENDED POPS FORWARD IN TIME FOR SAT. ISO/SCT ACTIVITY
COULD BE PSBL ALONG AND SOUTH OF I-20 SAT/SUN AFTNS BUT OVERALL
PWATS COULD BE REDUCED TO 1.5-1.7" RANGE. MODELS DIVERGE SUN/MON
WITH EC BEING MORE AMPLIFIED WITH ANOTHER S/WV TROUGH DROPPING DOWN
ON THE BACK SIDE OF THE ERN CONUS L/WV TROUGH AND PUSHES THE
AFOREMENTIONED FRONT THROUGH BY MON/MON NGT. NOT HIGHLY CONFIDENT ON
THIS SOLUTION AND PLACE MORE WEIGHT TOWARDS GFS TO AND WAIT FOR A
SOLID TREND.

FOR FORECAST ELEMENTS...MAV POPS WERE UPPED 10-20% FRIDAY AND
EXTENDING FORWARD IN TIME INTO SAT MRNG WITH THE SLOWER/NEARLY
STALLING FRONT. LOWS WERE TWEAKED UPWARD AS DEWPOINTS INCREASE
WHILE UNDER BLANKET OF NOCTURNAL CLOUDS. MEXMOS HIGHS WERE GENERALLY
ACCEPTED WITH SOME MINOR TWEAKS DOWN ON FRIDAY. /ALLEN/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT ALL TAF SITES
THROUGH 08Z AND VFR CONDITIONS WILL PREVAIL THIS MORNING. PATCHY
AREAS OF EARLY MORNING MVFR CATEGORY FOG WL BE POSSIBLE THOUGH...SE
AT MEI AND HBG. AN UNSEASONABLY STRONG SHORTWAVE TROUGH WILL MOVE
ACROSS THE FORECAST AREA TODAY AND SUPPORT A COLD FRONT THAT WILL
MOVE NEAR GLH BY 03Z TUE. THE RISK FOR TSTMS WILL INCREASE TODAY
AHEAD OF THE FRONT...DURING THE MORNING AT GLH/GWO AND MAINLY IN THE
AFTERNOON FOR JAN/GTR/MEI/HBG. THIS ACTIVITY WILL CONTINUE THIS
EVENING AS THE COLD FRONT SLOWLY DROPS INTO THE AREA. THIS FRONT IS
EXPECTED TO BE OVER THE CENTRAL PORTIONS OF THE AREA BY 18Z TUE AND
STALL ACROSS THE SOUTH BY 00Z WED. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  72  90  70 /  53  31  21   9
MERIDIAN      92  72  91  69 /  52  51  45  12
VICKSBURG     92  70  90  68 /  50  26  17   6
HATTIESBURG   94  75  93  71 /  37  34  49  13
NATCHEZ       91  73  89  70 /  44  26  20   7
GREENVILLE    93  69  88  68 /  60  26   8   8
GREENWOOD     92  70  88  66 /  60  28  11  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/ALLEN/22
Hazardous weather outlook, Aug 13, 5:14 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT MON AUG 13 2012

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>050-141015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
514 AM CDT MON AUG 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE THIS MORNING IN THE DELTA AND THEN
AGAIN GENERALLY NORTH OF INTERSTATE 20 THIS AFTERNOON AND EVENING.
WIND GUSTS OF 50 TO 60 MPH AND NICKEL TO QUARTER SIZED HAIL WILL BE
POSSIBLE. THE STORMS WILL DEVELOP AHEAD OF A SHORTWAVE AND
APPROACHING COLD FRONT. THE ACTIVITY IS EXPECTED TO WEAKEN IN
INTENSITY AS THE EVENING PROGRESSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ023>026-MSZ051>066-072>074-141015-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
514 AM CDT MON AUG 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH
WILL BE POSSIBLE TUESDAY ALONG AND SOUTH OF THE COLD FRONT THAT IS
EXPECTED TO STALL JUST SOUTH OF THE INTERSTATE 20 CORRIDOR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Aug 13, 7:12 AM CDT, 57 minutes before
MSZ018-019-131310-
SUNFLOWER MS-BOLIVAR MS-
712 AM CDT MON AUG 13 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CDT MON AUG 13 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 26 MILES NORTH OF DEESON TO 19 MILES NORTHWEST
OF GUNNISON AT 712 AM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN NORTHERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3399 9065 3398 9044 3381 9044 3382 9106
      3387 9108 3393 9102 3397 9110 3400 9101
      3396 9098 3402 9099 3403 9090 3409 9088
      3409 9092 3412 9096 3412 9095 3413 9066
TIME...MOT...LOC 1212Z 287DEG 32KT 3439 9092 3408 9121

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:12 AM CDTSpecial Weather StatementJANBolivar58 min
Aug 13, 7:31 AM CDTSevere Thunderstorm WarningJANBolivar59 min
Aug 13, 8:25 AM CDTSpecial Weather StatementJANLeflore30 min
Aug 13, 8:36 AM CDTSevere Thunderstorm WarningJANLeflore54 min
Aug 13, 8:50 AM CDTFlash Flood WarningJANBolivar63 min
Aug 13, 8:56 AM CDTSpecial Weather StatementJANWashington29 min
Aug 13, 8:59 AM CDTSpecial Weather StatementJANBolivar31 min
Aug 13, 9:04 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada41 min
Aug 13, 9:25 AM CDTFlash Flood WarningJANLeflore, Sunflower48 min
Aug 13, 9:31 AM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster44 min
Aug 13, 10:15 AM CDTSpecial Weather StatementJANAttala40 min
Aug 13, 10:26 AM CDTSpecial Weather StatementJANClay29 min
Aug 13, 10:28 AM CDTSpecial Weather StatementJANOktibbeha32 min
Aug 13, 10:31 AM CDTSpecial Weather StatementJANClay, Oktibbeha29 min
Aug 13, 11:06 AM CDTSpecial Weather StatementJANLowndes, Noxubee, Winston29 min
Aug 13, 11:22 AM CDTSpecial Weather StatementJANNeshoba43 min
Aug 13, 11:24 AM CDTSpecial Weather StatementJANKemper, Noxubee41 min
Aug 13, 11:55 AM CDTSpecial Weather StatementJANKemper, Lauderdale, Newton40 min
Aug 13, 12:21 PM CDTSpecial Weather StatementJANLauderdale, Newton39 min
Aug 13, 1:01 PM CDTSpecial Weather StatementJANLauderdale39 min
Aug 13, 1:43 PM CDTSpecial Weather StatementJANClarke42 min
Aug 13, 3:02 PM CDTSpecial Weather StatementJANBolivar48 min
Aug 13, 4:18 PM CDTSpecial Weather StatementJANBolivar52 min
Aug 13, 4:36 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Aug 13, 5:14 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower46 min
Aug 13, 5:25 PM CDTSevere Thunderstorm WarningJANBolivar65 min
Aug 13, 5:46 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore44 min
Aug 13, 5:53 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower52 min
Aug 13, 6:03 PM CDTFlash Flood WarningJANLeflore, Sunflower117 min
Aug 13, 6:08 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery52 min
Aug 13, 6:25 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore50 min
Aug 13, 6:30 PM CDTSevere Thunderstorm WarningJANBolivar60 min
Aug 13, 6:42 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.